Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 5, 2016Stevens County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 5, 2016, 3:20 AM CDT for Stevens County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2016, 3:20 AM CDT (08:20 UTC)
Expired
Jul 5, 2016, 4:00 AM CDT
In force
40 min
Issued by
NWS Twin Cities, MN

County Stevens County, MN

The radar

The Aberdeen radar (KABR), 196 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WWUS83 KMPX 050820
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT TUE JUL 5 2016

MNZ047-048-050900-
POPE-STEVENS-
320 AM CDT TUE JUL 5 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STEVENS AND SOUTHWESTERN
POPE COUNTIES THROUGH 400 AM CDT...

AT 320 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBERTA...OR
NEAR MORRIS...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRIS...HANCOCK...CYRUS...DONNELLY...LAKE HATTIE...FISH LAKE...
ALBERTA...MORRIS AIRPORT AND LAKE EMILY.

THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 157 AND 172.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4554 9617 4569 9612 4566 9561 4548 9557
      4541 9574
TIME...MOT...LOC 0820Z 284DEG 30KT 4559 9604 

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:03 AM CDT, 17 minutes earlier.

Area forecast discussion, Jul 5, 3:03 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
303 AM CDT TUE JUL 5 2016

.SHORT TERM...(Today and tonight)
Issued at 300 AM CDT Tue Jul 5 2016

Today and tonight...Surface analysis this morning shows two
noticeable low pressure centers, one over the southeast corner of
Manitoba province and the other over south-central Montana, both
linked by a snaking cold front. There is a third weaker low pressure
center near the ND/SD/MN triple point with a N-S oriented warm front
in the vicinity of this low center. Aloft, flow is nearly zonal,
possibly slightly ridge-like, between more definitive trough
features over the Appalachians and the intermountain Rockies. Minor
perturbations aloft combined with increased omega in vicinity of the
warm front within a deeply moist airmass is making for scattered
showers/t-storms in central MN early this morning. Though some of
the storms have been able to grow, instability is not yet heightened
to promote anything greater than isolated strong/severe t-storm
development.

However, strong low-level southerly flow will advect dewpoints of
nearly 70 degrees into the region later today while being caught in
a modest warm sector today will allow high temps to climb to the 80-
90 degree range. This combination alone will enhance instability
this afternoon to have MLCAPES in the 2000-3000 j/kg range. What is
more noticeable in the latest model runs is stronger shear aloft and
steeper lapse rates later today into this evening, now in the 6-8
deg C from H7-H5. As the wavy front mentioned earlier shifts east,
the frontal lift will transition the storm mode from a clustered
supercellular type to a more MCS/squall line type. As such, this
would shift the main hazard from large hail/tornado to damaging
winds as this event progresses. The timing of the event looks to
start in central MN around 20z-21z then progress eastward through
the rest of the afternoon and evening, taking advantage of the
heating of the day and the approach of a mid-to-upper level jet
streak. The event then looks to continue through about 03z-04z this
evening before diminishing in strength. Have nudged pops up to 80
percent and tried to time the hourly gridded products to reflect the
progression of the strong precipitation, but this may well need
refinement as this event unfolds.

As an aside, the Storm Prediction Center has maintained an Enhanced
Risk of severe thunderstorms for the entire WFO MPX coverage area
for today. Additional information can be found throughout the day in
their Day 1 Outlook and on their website.

In addition to the severe parameters, the aforementioned surge in
moisture will push PWATs to the 1.75-2.00 range for much of the
area. Given the ease with which precipitation should be generated
today due to the multiple features at play, it would not be
difficult to have periods of heavy rain, especially for eastern MN
through western WI. The convective nature mitigates the issuance of
a flash flood watch but with flash flood guidance between 1-3 hours
in the 2-3 inch range, isolated flooding issues cannot be ruled out.
Will add mention of this to the Hazardous Weather Outlook (HWO).

Finally, a third main concern behind the severe weather and heavy
rain concerns is elevated heat index values. The combination of
temperatures climbing to near 90 for much of of central and southern
Minnesota with dewpoints into the lower 70s will push heat index
values to the 94-97 degree range. The duration of such heat index
values is not expected to be long since the peak heating of the day
will be quickly followed by incoming showers/t-storms. In addition,
these heat index values look to fall just short of meeting heat
advisory criteria (generally 100 degrees). Therefore, am opting to
hold off issuing a heat advisory and add mention to the HWO.

.LONG TERM...(Wednesday through Monday)
Issued at 300 AM CDT Tue Jul 5 2016

The longer term concerns are overall timing of next frontal
boundary with its attendant hazards and then warming trend into
next weekend.

Initially...Wednesday appears to be a transition day with weak
high pressure following the Tuesday frontal event. It should
remain dry during the day. The models in fair agreement on
overall trend of next upper trough and frontal passage Thursday
into Thursday night. Ahead of the upper trough..the GFS drives a
short wave and convection rapidly east across Sought Dakota and
into southern Minnesota by 12z Thursday. The ECMWF is slower with
this feature. We will hold off on likely pops until Thursday
afternoon over parts of the east. This will continue into the
following night as the system moves through. With forcing
generated by the trough...we can expect an area of heavy rainfall
over some portion of the cwa during this period. At the present
time...we have forecast most of the area with another 1 inch to
1.7 inches of rain from Wed night through Thu Night. Much of any
heavy rain placement will be driven by previous convective
patterns and how far south any boundary will be driven. The 12z
GEFS mean QPF and M-Climate percentile was favoring southern
Minnesota...shifting from KMSP area into western Wisconsin
Thursday evening. This has been the overall trend of the models
the last few days. The severe weather threat also is present as
the system moves through...but will be highly conditional and
driven from previous convective events. See day 3 SPC outlook for
details.

Cooler and drier conditions develop into at least the first part
of the weekend...with overall model trends indicating ridging
aloft by Sunday which should bring warmer air back into the area
along with the increasing chance of thunder arriving early next
week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1110 PM CDT Mon Jul 4 2016

The weather turns a little more interesting late tonight and
especially tomorrow. While most of the thunderstorm activity in
the Dakotas will fizzle out before getting too far into Minnesota,
there could be some showers hanging around the area, especially
early tomorrow morning. The more intense storms should form in
the mid afternoon somewhere in west central Minnesota and track
southeast tomorrow afternoon and evening. This will give KAXN,
KSTC, KMSP, KRNH and KEAU all a shot at 1-3 hours of strong
storms. KRWF is a little more uncertain for thunder. Fog is
possible tonight in WI.

KMSP...
There could be a few showers around the area tomorrow morning, but
thunder still looks like a good bet for the afternoon/evening.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind NE 4-7 kts.
Thu...Mainly VFR. Chc -TSRA. Wind E 5-10 kts.
Fri...Mainly VFR. Chc -TSRA. Wind E 5 kts, shifting to NW 5-10

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...JPC
LONG TERM...DWE
AVIATION...CLF
Hazardous weather outlook, Jul 5, 3:15 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 AM CDT TUE JUL 5 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
060830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
315 AM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS MAINTAINED AN ENHANCED RISK OF
SEVERE WEATHER FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA INTO WEST
CENTRAL WISCONSIN THROUGH TONIGHT. THE MAIN HAZARDS WILL BE LARGE
HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES MAY ALSO
DEVELOP. THE TIMING FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON
THROUGH THIS EVENING.

HEAVY RAIN IS POSSIBLE WITH ANY STRONG STORM TODAY WHICH MAY LEAD
TO ISOLATED FLOODING.

HIGH TEMPERATURES TODAY FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA
WILL CLIMB TO AROUND 90 DEGREES. THESE TEMPERATURES COMBINED WITH
DEWPOINTS INTO THE UPPER 60S TO LOWER 70S WILL PUSH HEAT INDEX
VALUES TO THE MIDDLE 90S. THESE HEAT INDEX VALUES ARE EXPECTED TO
OCCUR JUST BEFORE THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON. IF
OUTDOORS TODAY...PRECAUTIONS SHOULD BE TAKEN TO AVOID HEAT RELATED
ILLNESSES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES WEDNESDAY THROUGH FRIDAY
BUT THE SEVERE WEATHER THREAT IS LOW AT THIS TIME. HOWEVER...
HEAVY RAIN AT TIMES REMAINS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
THROUGH THIS EVENING.

In the hours before

Special weather statement, Jul 4, 11:13 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1113 PM CDT MON JUL 4 2016

MNZ047-055-050500-
STEVENS-SWIFT-
1113 PM CDT MON JUL 4 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEVENS AND
NORTHWESTERN SWIFT COUNTIES...

AT 1112 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR
GRACEVILLE... OR 15 MILES NORTH OF ORTONVILLE...MOVING EAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRIS...CHOKIO...LAKE HATTIE...LAKE OLIVER...ARTICHOKE LAKE...
ALBERTA AND MORRIS AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4560 9584 4529 9597 4531 9612 4541 9612
      4541 9622 4542 9625 4563 9625
TIME...MOT...LOC 0412Z 284DEG 19KT 4553 9636

DWE
Local storm report, Jul 5, 12:21 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 AM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     HAIL             3 ESE BENSON            45.31N 95.55W
07/05/2016  E1.00 INCH       SWIFT              MN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED. ALSO ESTIMATED
            50-60 MPH WINDS.

&&

JPC
Special weather statement, Jul 5, 1:00 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
100 AM CDT TUE JUL 5 2016

MNZ047-048-050630-
POPE-STEVENS-
100 AM CDT TUE JUL 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS AND
SOUTHWESTERN POPE COUNTIES THROUGH 130 AM CDT...

AT 100 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR DUMONT TO HANCOCK. MOVEMENT WAS
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRIS...HANCOCK...CHOKIO...CYRUS...DONNELLY...LAKE HATTIE...
FISH LAKE...ALBERTA...MORRIS AIRPORT AND LAKE EMILY.

THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 157 AND 175.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4574 9624 4571 9577 4541 9531 4541 9570
      4548 9607 4561 9626 4573 9626
TIME...MOT...LOC 0600Z 295DEG 24KT 4571 9631 4551 9576

JPC
Special weather statement, Jul 5, 3:20 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT TUE JUL 5 2016

MNZ047-048-050900-
POPE-STEVENS-
320 AM CDT TUE JUL 5 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STEVENS AND SOUTHWESTERN
POPE COUNTIES THROUGH 400 AM CDT...

AT 320 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBERTA...OR
NEAR MORRIS...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRIS...HANCOCK...CYRUS...DONNELLY...LAKE HATTIE...FISH LAKE...
ALBERTA...MORRIS AIRPORT AND LAKE EMILY.

THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 157 AND 172.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4554 9617 4569 9612 4566 9561 4548 9557
      4541 9574
TIME...MOT...LOC 0820Z 284DEG 30KT 4559 9604

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 11:13 PM CDTSpecial Weather StatementMPXStevens47 min
Jul 4, 11:32 PM CDTSevere Thunderstorm WarningMPXStevens, Swift43 min
Jul 5, 12:01 AM CDTSevere Thunderstorm WarningMPXSwift29 min
Jul 5, 12:31 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift44 min
Jul 5, 1:00 AM CDTSpecial Weather StatementMPXStevens30 min
Jul 5, 5:12 AM CDTSpecial Weather StatementMPXStevens, Swift48 min
Jul 5, 12:26 PM CDTSpecial Weather StatementMPXStevens34 min
Jul 5, 1:55 PM CDTSpecial Weather StatementMPXStevens35 min
Jul 5, 2:08 PM CDTSevere Thunderstorm WarningMPXStevens37 min
Jul 5, 2:17 PM CDTSevere Thunderstorm WarningMPXSwift43 min
Jul 5, 2:34 PM CDTTornado WarningMPXSwift26 min
Jul 5, 2:40 PM CDTSevere Thunderstorm WarningMPXPope, Swift65 min
Jul 5, 2:58 PM CDTTornado Warning Tornado observedMPXSwift32 min
Jul 5, 3:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns38 min
Jul 5, 3:13 PM CDTSevere Thunderstorm WarningMPXChippewa32 min
Jul 5, 3:27 PM CDTSevere Thunderstorm WarningMPXSwift18 min
Jul 5, 3:38 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns52 min
Jul 5, 3:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift49 min
Jul 5, 3:58 PM CDTTornado WarningMPXChippewa32 min
Jul 5, 4:05 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns55 min
Jul 5, 4:24 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi66 min
Jul 5, 4:28 PM CDTSevere Thunderstorm WarningMPXWright62 min
Jul 5, 4:29 PM CDTTornado WarningMPXMeeker, Wright31 min
Jul 5, 4:36 PM CDTTornado WarningMPXKandiyohi24 min
Jul 5, 4:47 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright28 min
Jul 5, 4:52 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville53 min
Jul 5, 5:01 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin59 min
Jul 5, 5:15 PM CDTSevere Thunderstorm WarningMPXWright15 min
Jul 5, 5:19 PM CDTSevere Thunderstorm WarningMPXMeeker26 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley53 min
Jul 5, 5:41 PM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine49 min
Jul 5, 5:42 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington63 min
Jul 5, 6:10 PM CDTSevere Thunderstorm WarningMPXWashington65 min
Jul 5, 6:14 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington2 hr
Jul 5, 6:25 PM CDTSpecial Weather StatementMPXCarver, McLeod, Renville, Scott, Sibley2 hr
Jul 5, 6:28 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley47 min
Jul 5, 6:47 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott58 min
Jul 5, 6:48 PM CDTSevere Thunderstorm WarningMPXWashington12 min
Jul 5, 6:57 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet63 min
Jul 5, 6:34 PM CDTSevere Thunderstorm WarningMPXPierce41 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.